# SDR 2005FA0000063

- Difficulty date: December 25, 2004
- Submitted: January 28, 2005
- Operation: General aviation
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: 755B
- Aircraft time: 25,556 hours, 32,070 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2752010003
- Part serial: 2008
- Condition: Failed
- Location: Nlg
- Part time: 57 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR NOSE UNSAFE LIGHT CAME ON IN FLIGHT.  LANDED, CHECKED NOSE GEAR WELL NOTICED RT GEAR ACTUATOR BROKE.  FORWARD END OF ACTUATOR BROKE OFF.  AIRCRAFT BROUGHT BACK, BROKEN ACTUATOR REMOVED AND BRACE MFG  AND INSTALLED IAW SFP.  UPON RETURN, NLG STRUT AND WHEEL WELL WERE INSPECTED FOR DAMAGE WITH NO DEFECTS NOTED.  AN OVERHAULED ACTUATOR WAS INSTALLED, RIGGED, AND A LEAK AND OPERATION CHECKS WERE PERFORMED WITH NO OTHER DEFECTS NOTED. (K)
